Chemotherapy and Neuropathy
Chemotherapy has been known to cause neuropathy. Our Treatments Can Help!
No one wants to beat cancer only to live with debilitating neuropathy the rest of their life. And thanks to Neuropathy Treatment Clinic of Oklahoma, you don’t have to!
Neuropathy can be a long-lasting side effect of cancer treatment. It occurs when chemo damages, inflames, or degenerates the peripheral nerves in your body. This can, in turn, affect your arms, legs, hands, and feet by causing numbness and tingling, burning sensations, or loss of sensation altogether.
Chemotherapy drugs that use vinca alkaloids, platinum compounds, taxanes and thalidomide are more likely to contribute to symptoms of neuropathy. However, there are other factors that could be causing problems as well. Tumors, themselves, could be pressing on nerves and causing the pain you feel. Also, cancers of the nervous system, like brain tumors, tumors in the spine and skull base tumors are more likely to result in these unwanted symptoms.
Symptoms of neuropathy can be different for each individual because of the type and location of nerves that are damaged. One person might suffer from hearing loss or facial pain, whereas another has difficulty walking and loss of balance.
At Neuropathy Treatment Clinic of Oklahoma, we want to partner with you to make sure you enjoy a pain free life after battling cancer. Our state-of-the-art treatment can reduce your symptoms so you can enjoy all those things you missed out on. Start making that list of activities you want to do – it is possible to live again without pain.
Ring that bell with confidence and know that PAIN WON’T STOP YOU even after finishing your chemotherapy treatments. Call NTCO at 918-921-8160 to schedule an evaluation to see if our treatment might be just what you need to combat this known side effect of chemotherapy. Your journey is not finished – take back control of your pain and symptoms of neuropathy!